Headaches/Migraines/About headache

Advertisement


Question
Am Beza ,am taking amoxicillin inorder to prevent
An infection.am having a bad headaches since I started it.
I have been dignosed anemic and taking medication for it.can it be the anemia
Or the antibiotic or both ,that's causing the headache ?

Answer
Dear Beza, you are welcome

You said that you are having this headache since you started amoxicillin. Probably, your headache is due to the drug side effect. If so, then it will go automatically after you stop your antibiotic. You have not mentioned your hemoglobin level. You can easily improve your anaemia with some iron supplement. However, I donít think anaemia as a cause of your headache.

We can better decide about it after improvement of your anaemia and discontinuation of antibiotic.

Best wishes,

Dr. Sultan Mahmud

http://www.autism-psychiatry.com  

Headaches/Migraines

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Sultan Mahmud

Expertise

I can answer treatment related questions, and can suggest proper homoeopathic treatment. I don't like to answer pathological explanations of diseases.

Experience

I have treated a lot of patients having different types of pains, e.g., migraine, backache, arthritis, kidney pain, bellyache, menstrual cramps, earache etc. I treat with homoeopathic remedies.

Education/Credentials
Government recognized Diploma in homoeopathy, D.H.M.S. and I am a registered homoeopathic practitioner.

©2016 About.com. All rights reserved.